CSpace
partitioningcirculantgraphsintoisomorphiclinearforests
Hu WF(扈文峰); Wang JF(王建方)
1999
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume15Issue:3Pages:321
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49988
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Hu WF,Wang JF. partitioningcirculantgraphsintoisomorphiclinearforests[J]. actamathematicaeapplicataesinica,1999,15(3):321.
APA 扈文峰,&王建方.(1999).partitioningcirculantgraphsintoisomorphiclinearforests.actamathematicaeapplicataesinica,15(3),321.
MLA 扈文峰,et al."partitioningcirculantgraphsintoisomorphiclinearforests".actamathematicaeapplicataesinica 15.3(1999):321.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[扈文峰]'s Articles
[王建方]'s Articles
Baidu academic
Similar articles in Baidu academic
[扈文峰]'s Articles
[王建方]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[扈文峰]'s Articles
[王建方]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.